Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 54, NWS Twin Cities, MN

June 7, 2005Goodhue County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 7, 2005, 6:29 PM CDT for Goodhue County, Minnesota. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 6:29 PM CDT (23:29 UTC)
Expired
Jun 7, 2005, 7:30 PM CDT
In force
61 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

County Goodhue County, MN

The radar

The Minneapolis radar (KMPX), 87 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:35 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2005-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2005-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1465 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 072329
SVRMPX
MNC049-080030-
/O.NEW.KMPX.SV.W.0054.050607T2329Z-050608T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
629 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GOODHUE COUNTY IN SOUTHEAST MINNESOTA

* UNTIL 730 PM CDT

* AT 624 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM WAS
  LOCATED NEAR GOODHUE...OR ABOUT 13 MILES SOUTH OF RED WING...AND
  MOVING EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY

LAT...LON 4452 9272 4435 9266 4439 9247 4455 9246

$$
RJN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:42 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jun 7, 2:42 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
242 PM CDT TUE JUN 7 2005

.DISCUSSION...
ATMOSPHERE OVER MN AND W CNTRL WI HAS RECOVERED QUITE NICELY
FOLLOWING THIS MRNGS MCS. PARTLY CLOUDY SKIES ALLOWED FOR AMPLE
DAYTIME HEATING...ALLOWING TEMPS TO REBOUND INTO THE MID AND UPPER
80S ACROSS A SUBSTANTIAL PORTION OF THE FA. DEW POINTS ARE IN THE
60S AREA-WIDE...WITH A FEW 70+ READINGS FROM KAEL TO KCBG. AS
EXPECTED...CONVERGENCE HAS INCREASED THRU THE LATE MORNING AND
AFTERNOON HOURS ALONG A NORTH/SOUTH ORIENTED BOUNDARY FROM EAST OF
ROCHESTER TO EAST OF LITTLE FALLS. STORMS HAVE DEVELOPED JUST NORTH
OF THE FA NEAR BRAINERD...AND ARE INCREASING IN COVERAGE. THE 18Z
KMPX SOUNDING SHOWS AMPLE INSTABILITY /WITH LITTLE CIN/ AND DEEP
LAYER SHEAR TO SUPPORT SUPERCELLS. LOW LEVEL SHEAR HAS BEEN
ENHANCED...ESPECIALLY EAST OF THE BOUNDARY...AS WINDS HAVE BACKED
DURING THE DAY. THE PRESENCE OF THE BOUNDARY...LOW LCLS...AND HIGH
VGP VALUES ARE ALSO CONTRIBUTING FACTORS TO A TORNADO THREAT IN THIS
AREA THRU THE EVENING HOURS.

LATER THIS EVENING AND OVERNIGHT...ANOTHER S/W TROF IS PROGGED TO
INITIATE THUNDERSTORMS OVER THE DAKOTAS...SIMILAR TO LAST NIGHT...
AND TAKE THEM INTO THE FA AFTER MIDNIGHT. LARGE HAIL AND DAMAGING
WINDS WILL BE POSSIBLE WITH THE MCS AS IT COMES THROUGH TONIGHT.

FRONT WILL PASS THRU THE FA LATE WED AND INTO THU...WHICH WILL DROP
TEMPS AND BRING A LULL IN THE TSRA CHANCES AND A SLIGHT COOL DOWN.
ANOTHER MCS LOOKS TO COME THRU LATE THU AND INTO FRI AS ANOTHER S/W
APPROACHES AHEAD OF THE LARGE SCALE TROF IN THE WRN CONUS. TIMING OF
THIS FEATURE IS A BIT UNCERTAIN SO DID NOT GO TOO WILD WITH THE POPS.

THANKS FOR THE COORD SPC AND SURROUNDING WFOS.

LONGER TERM...FRIDAY NIGHT THROUGH TUESDAY
ONLY MINOR CHANGES MADE TO LONGER TERM GRIDS. GFS CONTINUES TO SHOW
A SERIES OF UPPER LEVEL IMPULSES MOVING NORTHEAST ACROSS THE
NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY REGION FROM FRIDAY
THROUGH MONDAY. ACTIVE WEATHER PATTERN EXPECTED AS WAVES OF SURFACE
LOW PRESSURE MOVE NORTHEAST ALONG THE QUASI STATIONARY FRONTAL
BOUNDARY PARKED OVER THE AREA. HENCE...A CHANCE OF SHOWERS AND
THUNDERSTORMS THROUGH THE PERIOD WITH THE EXCEPTION OF TUESDAY WHEN
WE FINALLY GET BEHIND THE UPPER TROUGH. TEMPERATURES NEAR MEX VALUES
WITH THE CLOUDS AND PRECIPITATION CHANCES.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
.MN...NONE.
.WI...NONE.

&&

KAT/RAH
Hazardous weather outlook, Jun 7, 3:28 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
328 PM CDT TUE JUN 7 2005

MNZ047-054-064-081100-
LAC QUI PARLE-STEVENS-YELLOW MEDICINE-
328 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF FAR WEST CENTRAL
MINNESOTA

.DAY ONE...REST OF TODAY AND TONIGHT

A MODERATE RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS
PORTIONS OF FAR WEST CENTRAL MINNESOTA. A COMPLEX OF
THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A
LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS COMPLEX
SHOULD MOVE INTO WESTERN MINNESOTA DURING THE LATE EVENING
HOURS...AND AFFECT THE AREA THROUGH MUCH OF THE EARLY MORNING. LARGE
HAIL AND DAMAGING WINDS WILL BE THE GREATEST THREATS...ALTHOUGH A
FEW TORNADOES CANNOT BE RULED OUT...ESPECIALLY DURING THE LATE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME..

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

MNZ041-042-048-055>057-065-073-081100-
CHIPPEWA-DOUGLAS-KANDIYOHI-POPE-REDWOOD-RENVILLE-SWIFT-TODD-
328 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA

.DAY ONE...REST OF TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS
PORTIONS OF WEST CENTRAL MINNESOTA. THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG A BOUNDARY STRETCHING THROUGH CENTRAL AND SOUTHERN
MINNESOTA THROUGH THE MID EVENING HOURS. LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT
DEVELOP DURING THE EVENING HOURS. A TORNADO WATCH IS IN EFFECT UNTIL
9 PM FOR THIS AREA.

DURING THE OVERNIGHT PERIOD...A COMPLEX OF THUNDERSTORMS IS
EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST. THIS COMPLEX SHOULD MOVE INTO WESTERN
MINNESOTA DURING THE LATE EVENING HOURS...AND AFFECT THE AREA THROUGH
MUCH OF THE EARLY MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE
GREATEST THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SLIGHT RISK OF SEVERE STORMS REMAINS ACROSS THE AREA WEDNESDAY
AND WEDNESDAY NIGHT. THIS RISK OF SEVERE STORMS IS ANTICIPATED AS A
LOW PRESSURE CENTER MOVES EAST ALONG A WARM FRONT FROM EASTERN SOUTH
DAKOTA EARLY WEDNESDAY MORNING...THROUGH CENTRAL MINNESOTA WEDNESDAY
AFTERNOON...TO WEST CENTRAL WISCONSIN WEDNESDAY EVENING. THE
CONTINUED CHANCE OF HEAVY RAINFALL WILL ALSO MAKE FLOODING A
THREAT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

MNZ043>045-049>053-058>063-066>070-074>078-082>085-091>093-
WIZ014>016-023>028-081100-
ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-
DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-
LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-NICOLLET-PEPIN-
PIERCE-POLK-RAMSEY-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-
STEELE-WASECA-WASHINGTON-WATONWAN-WRIGHT-
328 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST
CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN

.DAY ONE...REST OF TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS
PORTIONS OF WEST CENTRAL MINNESOTA. THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG A BOUNDARY STRETCHING THROUGH CENTRAL AND SOUTHERN
MINNESOTA THROUGH THE MID EVENING HOURS. LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT
DEVELOP DURING THE EVENING HOURS. A TORNADO WATCH IS IN EFFECT UNTIL
9 PM FOR THIS AREA.

DURING THE OVERNIGHT PERIOD...A COMPLEX OF THUNDERSTORMS IS
EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST. THIS COMPLEX SHOULD MOVE INTO WESTERN
MINNESOTA DURING THE LATE EVENING HOURS...AND AFFECT THE AREA THROUGH
MUCH OF THE EARLY MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE
GREATEST THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SLIGHT RISK OF SEVERE STORMS REMAINS ACROSS THE AREA WEDNESDAY
AND WEDNESDAY NIGHT. THIS RISK OF SEVERE STORMS IS ANTICIPATED AS A
LOW PRESSURE CENTER MOVES EAST ALONG A WARM FRONT FROM EASTERN SOUTH
DAKOTA EARLY WEDNESDAY MORNING...THROUGH CENTRAL MINNESOTA WEDNESDAY
AFTERNOON...TO WEST CENTRAL WISCONSIN WEDNESDAY EVENING. THE
CONTINUED CHANCE OF HEAVY RAINFALL WILL ALSO MAKE FLOODING A
THREAT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT.

KAT

In the hours before

Local storm report, Jun 7, 5:05 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
505 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TORNADO          1 W ALMENA              45.41N 92.06W
06/07/2005                   BARRON             WI   LAW ENFORCEMENT

            LARGE TORNADO AS REPORTED BY LAW ENFORCEMENT OFFICERS.

&&

AZ
Local storm report, Jun 7, 5:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
543 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             RICE LAKE               45.01N 94.14W
06/07/2005  1.00 INCH        WRIGHT             MN   TRAINED SPOTTER

            STRONG ROTATING WALL CLOUD.

&&

KLK
Special weather statement, Jun 7, 6:03 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
603 PM CDT TUE JUN 7 2005

MNZ041>045-048>052-055>061-065>068-073>075-082-080015-
ANOKA-BENTON-BROWN-CARVER-CHIPPEWA-DOUGLAS-HENNEPIN-ISANTI-
KANABEC-KANDIYOHI-MCLEOD-MEEKER-MILLE LACS-MORRISON-NICOLLET-
POPE-REDWOOD-RENVILLE-SHERBURNE-SIBLEY-STEARNS-SWIFT-TODD-
WATONWAN-WRIGHT-
603 PM CDT TUE JUN 7 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 427 FOR
THE FOLLOWING AREA...

IN MINNESOTA THIS CANCELS 25 COUNTIES

IN CENTRAL MINNESOTA

BENTON... KANDIYOHI... MCLEOD...
MEEKER... MORRISON... RENVILLE...
SHERBURNE... SIBLEY... STEARNS...
TODD... WRIGHT...

IN EAST CENTRAL MINNESOTA

ANOKA... CARVER... HENNEPIN...
ISANTI... KANABEC... MILLE LACS...

IN SOUTH CENTRAL MINNESOTA

BROWN... NICOLLET... WATONWAN...

IN SOUTHWEST MINNESOTA

REDWOOD...

IN WEST CENTRAL MINNESOTA

CHIPPEWA... DOUGLAS... POPE...
SWIFT...

THIS INCLUDES THE CITIES OF...MONTICELLO...MINNEAPOLIS...
LONG PRAIRIE...ALEXANDRIA...CHASKA...NEW ULM...ST. JAMES...
PRINCETON...LITTLE FALLS...LITCHFIELD...BLAINE...CAMBRIDGE...
ST. PETER...GAYLORD...MORA...ELK RIVER...BENSON...OLIVIA...
ST. CLOUD...WILLMAR...SAUK RAPIDS...REDWOOD FALLS...MONTEVIDEO...
GLENWOOD AND HUTCHINSON.

MNZ053-062>063-069>070-076>078-083>085-091>093-WIZ014>016-
023>028-080200-
BLUE EARTH-CHISAGO-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-LE SUEUR-
MARTIN-RAMSEY-RICE-SCOTT-STEELE-WASECA-WASHINGTON-BARRON-
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST CROIX-
603 PM CDT TUE JUN 7 2005

...TORNADO WATCH NUMBER 427 REMAINS VALID UNTIL 9 PM CDT FOR THE
FOLLOWING AREA...

IN MINNESOTA THIS WATCH INCLUDES 14 COUNTIES

IN EAST CENTRAL MINNESOTA

CHISAGO... DAKOTA... RAMSEY...
SCOTT... WASHINGTON...

IN SOUTH CENTRAL MINNESOTA

BLUE EARTH... FARIBAULT... FREEBORN...
LE SUEUR... MARTIN... RICE...
STEELE... WASECA...

IN SOUTHEAST MINNESOTA

GOODHUE...

IN WISCONSIN THIS WATCH INCLUDES 9 COUNTIES

IN NORTHWEST WISCONSIN

BARRON... POLK... RUSK...

IN WEST CENTRAL WISCONSIN

CHIPPEWA... DUNN... EAU CLAIRE...
PEPIN... PIERCE... ST. CROIX...

THIS INCLUDES THE CITIES OF...HASTINGS...MENOMONIE...LE SUEUR...
EAU CLAIRE...SHAKOPEE...CHIPPEWA FALLS...OSCEOLA...DURAND...
RIVER FALLS...MANKATO...ALBERT LEA...FAIRMONT...FARIBAULT...
WASECA...BLUE EARTH...STILLWATER...RED WING...LADYSMITH...
HUDSON...OWATONNA...RICE LAKE...CENTER CITY AND ST. PAUL.
Local storm report, Jun 7, 6:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
613 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             RICE LAKE               45.50N 91.74W
06/07/2005  0.88 INCH        BARRON             WI   TRAINED SPOTTER

&&

AZ
Local storm report, Jun 7, 6:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
621 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             BARRON                  45.40N 91.85W
06/07/2005  1.00 INCH        BARRON             WI   TRAINED SPOTTER

&&

AZ
Local storm report, Jun 7, 6:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
627 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     FUNNEL CLOUD     6 SW BLOOMER            45.04N 91.58W
06/07/2005                   CHIPPEWA           WI   TRAINED SPOTTER

&&

AZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:01 AM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift59 min
Jun 7, 4:28 AM CDTSevere Thunderstorm WarningMPXChippewa, Renville, Yellow Medicine47 min
Jun 7, 4:40 AM CDTSevere Thunderstorm WarningMPXRedwood35 min
Jun 7, 5:09 AM CDTSevere Thunderstorm WarningMPXBrown36 min
Jun 7, 5:15 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville30 min
Jun 7, 5:59 AM CDTSevere Thunderstorm WarningMPXSibley52 min
Jun 7, 7:43 AM CDTSevere Thunderstorm WarningMPXRamsey, Washington39 min
Jun 7, 4:35 PM CDTSevere Thunderstorm WarningMPXGoodhue55 min
Jun 7, 5:24 PM CDTSevere Thunderstorm WarningMPXGoodhue66 min
Jun 7, 6:21 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault54 min
Jun 7, 6:29 PM CDTTornado WarningMPXBlue Earth31 min
Jun 7, 6:53 PM CDTSevere Thunderstorm WarningMPXRice, Steele70 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.